Alert archive / Maine / Wind Advisories in 2008
Wind Advisory 3, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Feb 1, 2008, 4:11 AM EST for 11 counties in Maine; 8 counties in New Hampshire. It took effect at Feb 1, 2008, 9:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2008, 4:11 AM EST (09:11 UTC)
- In effect from
- Feb 1, 2008, 9:00 PM EST
- Expired
- Feb 2, 2008, 11:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Gray, ME
Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 9.2 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -76 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KGYX 010911 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 411 AM EST FRI FEB 1 2008 ...STRONG WINDS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT ALONG THE MID COAST OF MAINE... .LOW PRESSURE DEVELOPING IN THE LOWER OHIO VALLEY THIS MORNING WILL TRACK NORTHEAST...REACHING NORTHERN NEW ENGLAND TONIGHT. THE LOW WILL BRING STRONG WINDS TO THE MID COAST...STARTING LATE THIS EVENING AND CONTINUING THROUGH THE OVERNIGHT HOURS. AS THE LOW MOVES ACROSS MAINE THIS EVENING...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH POSSIBLE. THE STRONGEST WINDS WILL BE NEAR THE IMMEDIATE COAST...IN PLACES LIKE PORT CLYDE...CUSHING... ROCKLAND AND CAMDEN. WINDS THIS STRONG COULD RESULT IN DOWNED TREE LIMBS AND POWER LINES... WHICH COULD IN TURN CAUSE SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES.. MEZ025>028-012100- /O.NEW.KGYX.WI.Y.0003.080202T0200Z-080202T0900Z/ SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...BATH...TOPSHAM...WALDOBORO... BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON... BELFAST 411 AM EST FRI FEB 1 2008 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST SATURDAY. LOOK FOR SOUTH WINDS TO INCREASE TO 25 TO 35 MPH DURING THE EVENING HOURS... WITH GUSTS TO 45 MPH POSSIBLE. THE STRONGEST WINDS WILL BE NEAR THE IMMEDIATE COAST...IN PLACES LIKE PORT CLYDE...CUSHING...ROCKLAND AND CAMDEN. WINDS THIS STRONG COULD RESULT IN DOWNED TREE LIMBS AND POWER LINES... WHICH COULD IN TURN CAUSE SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HAYES
4 follow-up statements
000 WWUS71 KGYX 011631 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1131 AM EST FRI FEB 1 2008 ...STRONG WINDS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT ALONG THE MID COAST OF MAINE... .LOW PRESSURE DEVELOPING IN THE LOWER OHIO VALLEY WILL CROSS NORTHERN NEW ENGLAND TONIGHT. THE LOW WILL BRING STRONG WINDS TO THE MID COAST...STARTING LATE THIS EVENING AND CONTINUING THROUGH THE OVERNIGHT HOURS. AS THE LOW MOVES ACROSS MAINE THIS EVENING...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH POSSIBLE. THE STRONGEST WINDS WILL BE NEAR THE IMMEDIATE COAST...IN PLACES LIKE PORT CLYDE...CUSHING... ROCKLAND AND CAMDEN. WINDS THIS STRONG COULD RESULT IN DOWNED TREE LIMBS AND POWER LINES... WHICH COULD IN TURN CAUSE SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES.. MEZ025>028-020045- /O.CON.KGYX.WI.Y.0003.080202T0200Z-080202T0900Z/ SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...BATH...TOPSHAM...WALDOBORO... BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON... BELFAST 1131 AM EST FRI FEB 1 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST SATURDAY. LOOK FOR SOUTH WINDS TO INCREASE TO 25 TO 35 MPH DURING THE EVENING HOURS... WITH GUSTS TO 45 MPH POSSIBLE. THE STRONGEST WINDS WILL BE NEAR THE IMMEDIATE COAST...IN PLACES LIKE PORT CLYDE...CUSHING...ROCKLAND AND CAMDEN. WINDS THIS STRONG COULD RESULT IN DOWNED TREE LIMBS AND POWER LINES... WHICH COULD IN TURN CAUSE SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
000 WWUS71 KGYX 012037 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 337 PM EST FRI FEB 1 2008 ...STRONG WINDS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT ALONG THE MID COAST OF MAINE... .LOW PRESSURE IN THE MID WEST WILL CROSS NORTHERN NEW ENGLAND TONIGHT. THE LOW WILL BRING STRONG WINDS TO THE MID COAST OF MAINE...STARTING LATE THIS EVENING AND CONTINUING THROUGH THE OVERNIGHT HOURS. AS THE LOW MOVES ACROSS MAINE THIS EVENING...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH POSSIBLE. THE STRONGEST WINDS WILL BE NEAR THE IMMEDIATE COAST...IN PLACES LIKE PORT CLYDE...CUSHING... ROCKLAND AND CAMDEN. WINDS THIS STRONG COULD RESULT IN DOWNED TREE LIMBS AND POWER LINES... WHICH COULD IN TURN CAUSE SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES.. MEZ025>028-020445- /O.CON.KGYX.WI.Y.0003.080202T0200Z-080202T0900Z/ SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...BATH...TOPSHAM...WALDOBORO... BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON... BELFAST 337 PM EST FRI FEB 1 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 AM EST SATURDAY. LOOK FOR SOUTH WINDS TO INCREASE TO 25 TO 35 MPH DURING THE EVENING HOURS... WITH GUSTS TO 45 MPH POSSIBLE. THE STRONGEST WINDS WILL BE NEAR THE IMMEDIATE COAST...IN PLACES LIKE PORT CLYDE...CUSHING...ROCKLAND AND CAMDEN. WINDS THIS STRONG COULD RESULT IN DOWNED TREE LIMBS AND POWER LINES... WHICH COULD IN TURN CAUSE SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
000 WWUS71 KGYX 020205 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 905 PM EST FRI FEB 1 2008 ...STRONG WINDS ARE EXPECTED LATE THIS EVENING AND OVERNIGHT ALONG THE MID COAST OF MAINE... .LOW PRESSURE IN THE MID WEST WILL CROSS NORTHERN NEW ENGLAND TONIGHT. THE LOW WILL BRING STRONG WINDS TO THE MID COAST OF MAINE...STARTING LATE THIS EVENING AND CONTINUING THROUGH THE OVERNIGHT HOURS. AS THE LOW MOVES ACROSS MAINE THIS EVENING...SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 50 MPH POSSIBLE. THE STRONGEST WINDS WILL BE NEAR THE IMMEDIATE COAST...IN PLACES LIKE PORT CLYDE...CUSHING...ROCKLAND AND CAMDEN. WINDS THIS STRONG COULD RESULT IN DOWNED TREE LIMBS AND POWER LINES... WHICH COULD IN TURN CAUSE SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES.. MEZ025>028-020900- /O.CON.KGYX.WI.Y.0003.000000T0000Z-080202T0900Z/ SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...BATH...TOPSHAM...WALDOBORO... BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON... BELFAST 905 PM EST FRI FEB 1 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. LOOK FOR SOUTH WINDS TO INCREASE TO 25 TO 35 MPH DURING THE EVENING HOURS... WITH GUSTS TO 50 MPH POSSIBLE. THE STRONGEST WINDS WILL BE NEAR THE IMMEDIATE COAST...IN PLACES LIKE PORT CLYDE...CUSHING...ROCKLAND AND CAMDEN. WINDS THIS STRONG COULD RESULT IN DOWNED TREE LIMBS AND POWER LINES... WHICH COULD IN TURN CAUSE SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
000 WWUS71 KGYX 020839 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 339 AM EST SAT FEB 2 2008 ...GUSTY WINDS ARE EXPECTED THIS MORNING... .LOW PRESSURE WILL EXIT THE REGION EARLY THIS MORNING. IN ITS WAKE...WEST WINDS WILL INCREASE TO 15 TO 30 MPH THIS MORNING... WITH GUSTS REACHING 45 MPH. TREES LIMBED WEIGHED DOWN BY ICE MAY BE DOWNED IN THE GUSTY WINDS...POSSIBLY RESULTING SCATTERED POWER OUTAGES. WINDS WILL SLOWLY DIMINISH THIS AFTERNOON...AND TEMPERATURES GETTING ABOVE THE FREEZING MARK WITH RETURNING SUNSHINE SHOULD HELP ALLEVIATE THE ICING. MEZ007>009-012>014-018>024-NHZ001>010-013-014-021600- /O.EXB.KGYX.WI.Y.0003.000000T0000Z-080202T1600Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...LITTLETON... NORTH CONWAY...CONWAY...LEBANON...HANOVER...PLYMOUTH... WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM... DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON 339 AM EST SAT FEB 2 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. LOOK FOR WEST WINDS TO INCREASE TO 15 TO 30 MPH THIS MORNING...WITH GUSTS REACHING 45 MPH. WINDS WILL SLOWLY DIMINISH THIS AFTERNOON. WINDS THIS STRONG COULD RESULT IN ICE COVERED TREES LIMBS BEING DOWNED...WHICH IN TURN COULD RESULT IN SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ025>028-021600- /O.EXT.KGYX.WI.Y.0003.000000T0000Z-080202T1600Z/ SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- INCLUDING THE CITIES OF...BATH...TOPSHAM...WALDOBORO... BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...THOMASTON... BELFAST 339 AM EST SAT FEB 2 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING. LOOK FOR WEST WINDS TO INCREASE TO 15 TO 30 MPH THIS MORNING... WITH GUSTS REACHING 45 MPH. WINDS WILL SLOWLY DIMINISH THIS AFTERNOON. WINDS THIS STRONG COULD RESULT IN ICE COVERED TREES LIMBS BEING DOWNED...WHICH IN TURN COULD RESULT IN SCATTERED POWER OUTAGES. IN ADDITION...STRONG WINDS CAN ALSO MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGHER PROFILE VEHICLES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HAYES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Jan 31, 8:26 PM EST, 7 hours 45 minutes earlier.
Area forecast discussion, Jan 31, 8:26 PM EST, 7 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
826 PM EST THU JAN 31 2008
.SYNOPSIS...
HIGH PRESSURE WILL CREST OVER THE REGION TONIGHT AND THEN MOVE OFF
TO THE EAST. A LARGE AREA OF LOW PRESSURE WILL MOVE UP THE
MISSISSIPPI VALLEY FRIDAY AND MOVE ACROSS NORTHERN NEW ENGLAND
FRIDAY NIGHT. HIGH PRESSURE BUILDS IN FROM THE SOUTH ON SATURDAY
AND REMAINS IN CONTROL THROUGH MONDAY. LOW PRESSURE IN THE GREAT
LAKES WILL MOVE NORTHEAST INTO CANADA ON TUESDAY...WITH A
SECONDARY SYSTEM TO MOVE ACROSS THE NEW ENGLAND ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 7 AM FRIDAY MORNING/...
HIGH CLOUDS WILL INCREASE THROUGH THE REST OF THE EVENING...FOLLOWED
BY MID LEVEL CLOUDS OVERNIGHT.
&&
.SHORT TERM /7 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
MODELS ARE A TAD SLOWER WITH THIS RUN. CLOUDS WILL THICKEN
THROUGH THE MORNING AND SNOW WILL SPREAD ACROSS THE REGION
STARTING AROUND NOON IN SOUTHERN NEW HAMPSHIRE...REACHING EASTERN
PORTIONS BY EVENING. WARM AIR WILL MOVE INTO ON EASTERLY WINDS AND
CHANGE THE SNOW TO RAIN SOUTHERN PORTIONS AFTER MINOR SNOW
ACCUMULATIONS. TEMPERATURES WILL GET TO THE MID 30S IN THESE
PORTIONS. NORTHERN PORTIONS WILL STAY BELOW FREEZING AND SHOULD
GET A MIX OF SLEET AND FREEZING RAIN BY EVENING. THE WINTER STORM
WATCH WILL REMAIN IN FORCE IN THE MOUNTAINS AND FOOTHILLS...AND HAVE
EXTENDED IT IN SOUTHWEST NH AFTER COLLABORATING WITH BOX.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
LOW PRESSURE MOVES THROUGH NORTHERN NEW ENGLAND FRIDAY NIGHT.
EXPECT BOUNDARY LAYER TO WARM ENOUGH IN NORTHEASTERN ZONES TO
CHANGE PRECIP TO RAIN OR FREEZING RAIN. COLD FRONT SWEEPS THROUGH
THE REGION TOWARD MORNING AND EXPECT PRECIPITATION TO CHANGE BACK
TO SNOW SHOWERS.
SKIES CLEAR DOWNWIND OF THE MOUNTAINS AND SNOW SHOWERS CONTINUE IN
UPSLOPE AREAS IN THE NORTH.
WEAK RIDGE OF HIGH PRESSURE BUILDS INTO THE REGION SATURDAY NIGHT
UNDER MOSTLY CLEAR SKIES. WEAK SHORTWAVE CROSSING SOUTHERN CANADA
WILL BRING A LITTLE MORE IN THE WAY OF CLOUDINESS TO THE REGION ON
SUNDAY BUT JUST A CHANCE OF SNOW SHOWERS TO MOUNTAIN ZONES.
HIGH PRESSURE BUILDS IN FROM THE WEST SUNDAY NIGHT AND CRESTS OVER
THE REGION ON MONDAY PROVIDING A SUNNY AND MILD DAY TO BEGIN THE WEEK.
NEXT WEATHER MAKER COMES ALONG ON TUESDAY AS LOW PRESSURE MOVING
NORTHEAST THROUGH CENTRAL CANADA SWINGS A WARM FRONT TOWARD THE
REGION. CURRENTLY LOOKING TO BE ANOTHER MIXED EVENT WITH THE
NORTHEAST ON THE WARM SIDE OF THE STORM. ONLY GOING WITH LOW
CHANCE POPS AT THIS TIME AS CHANGES IN TIMING AND TRACK LIKELY.
COLD FRONT APPROACHES TUESDAY NIGHT AND SLOWS AS WAVE DEVELOPS ON
THE FRONT OVER VIRGINIA AND HEADS NORTHEAST. COLD FRONT PUSHES
EAST OF THE REGION ON WEDNESDAY BRINGING A RETURN OF COLDER AIR TO
THE REGION. HIGH PRESSURE BUILDS INTO THE REGION ON THURSDAY.
&&
.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...VFR CONDITIONS THROUGH FRIDAY MORNING...THEN
DETERIORATING DURING FRIDAY AFTERNOON.
LONG TERM...LIFR/IFR CONDITIONS FRIDAY NIGHT IMPROVE TO VFR
CONDITIONS DOWN WIND OF THE MOUNTAINS ON SATURDAY. GENERALLY VFR
SUNDAY AND MONDAY. MVFR/IFR CONDITIONS ON TUESDAY.
&&
.MARINE...
NO FLAGS NEEDED TONIGHT...BUT HAVE PUT UP GALE WARNINGS
FOR INCREASING SOUTHERLY WINDS FRIDAY AFTERNOON.
LONG TERM...GALES LAST INTO SATURDAY AFTERNOON AND QUICKLY DROP
OFF AFTER. NO PROBLEMS NOTED SUNDAY THROUGH MONDAY. GALES POSSIBLE
ON TUESDAY.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT FOR MEZ007>009-012>014.
NH...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT FOR NHZ001>009.
MARINE...GALE WARNING FROM 1 PM FRIDAY TO 1 PM EST SATURDAY FOR
ANZ150>154.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...Hazardous weather outlook, Jan 31, 2:59 PM EST, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 259 PM EST THU JAN 31 2008 NHZ001>006-012000- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL- 259 PM EST THU JAN 31 2008 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ007>009-012>014-NHZ007>009-012000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-SULLIVAN-MERRIMACK-BELKNAP- 259 PM EST THU JAN 31 2008 ...WINTER STORM WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND CENTRAL NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. MEZ018>028-NHZ010-013-014-012000- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 259 PM EST THU JAN 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW INCHES OF SNOW...FOLLOWED BY A COATING OF ICE...IS EXPECTED FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS. ANZ150>154-012000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 259 PM EST THU JAN 31 2008 ...GALE WARNING IN EFFECT FROM 1 PM FRIDAY TO 1 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. GALE FORCE WINDS ARE EXPECTED FRIDAY AFTERNOON INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 4:01 AM EST | Winter Storm Warning | GYX | Franklin, Oxford, Somerset | 24 hr |
| Feb 1, 4:01 AM EST | Winter Weather Advisory | GYX | Androscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 2 more | 24 hr |
Nearby
Wind Advisories in Maine, 2008Wind Advisories in New Hampshire, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.